# SDR AALA20130914004

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 2,588 hours, 1,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
